Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26695
Title: Wolf-Rayet and O star runaway populations from supernovae
Authors: Dray, LM
Dale, JE
Beer, ME
Napiwotzki, R
King, AR
First Published: 21-Nov-2005
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2005, 364 (1), pp. 59-68
DOI Link: 10.1111/j.1365-2966.2005.09536.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/26695
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.